MAUDE Adverse Event Report: BIOMET 3I T3 PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 4MM (D) X 10MM (L); DENTAL IMPLANT

BIOMET 3I T3 PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 4MM (D) X 10MM (L); DENTAL IMPLANT
Catalog Number T3ST410
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
Doctor reported that when opening the implant blister he noticed that the implant inside the blister was not 8.5 but 10.Patient has been sent home.No implant placed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) t3st410, (t3 pro non-platform switched tapered implant 4mm (d) x 10mm (l)) for evaluation.A visual evaluation was performed, the returned implant has signs of use, and was identified as reported (t3st410) implant matched prints where measured.The implant's outer box was observed already opened, and the tamper seal was seen broken.Additionally, the inner tray was not returned for evaluation.The coob is non-verifiable since the condition of the product / packaging delivered to the customer is unknown / non-verifiable.Device history record (dhr) review was completed for the subject lot number 2120017536.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120017536 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : packaging : incorrect product the customer did submit images for the reported event.The images was of a an opened tsx6b8 implant package.Based on the investigation and risk management file review, the most likely root cause determined was improper handling of product outside of zimvie controls.Therefore, based on the available information, a packaging malfunction could not be verified.The implants packaging was opened, and the implants tamper seal was broken.The implant also appeared to have signs of use.The reported event/coob is non-verifiable since the condition of the product/packaging received by the customer was unknown.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
T3 PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 4MM (D) X 10MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20999300
Report Number0001038806-2024-02987
Device Sequence Number6781338
Product Code DZE
UDI-Device Identifier00844868046912
UDI-Public(01)00844868046912(17)290730(10)2120017536
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberT3ST410
Device Lot Number2120017536
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/23/2024
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic